Abstract

For a number field F and an odd prime p, we study the "capitulation cokernels" coker (A'nA'Γn) associated with the (p)-class groups of the cyclotomic [inline-graphic xmlns:xlink="http://www.w3.org/1999/xlink" xlink:href="01i" /]-extension of F. We prove that these cokernels stabilize and we characterize their direct limit in Iwasawa theoretic terms, thus generalizing previous partial results obtained by H. Ichimura. This problem is intimately related to Greenberg's Conjecture.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 851-877
Launched on MUSE
2005-07-29
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.